Previous |  Up |  Next


Title: Theorem on signatures (English)
Author: Kulpa, Władysław
Author: Szymański, Andrzej
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 48
Issue: 2
Year: 2007
Pages: 55-67
Category: math
MSC: 47H10
MSC: 54H25
MSC: 55M20
MSC: 91A22
MSC: 92D15
idZBL: Zbl 1160.54027
idMR: MR2512903
Date available: 2012-10-06T02:46:17Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_048-2007-2_7.pdf 602.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo